# SDR CALA2016012595021

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 62,490 hours, 15,243 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER LIGHTING WIRE W4786-74-22 DAMAGED AT BS 1400, RBL 73, WL 282.  SPLICED WIRE 4786-74-22 AT BS 1400, RBL 73, WL 282 IAW WDM 33-51-21 & BSWPM 20-30-12.
